# SDR DALA2025120308835

- Difficulty date: November 27, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 149,921 hours, 22,353 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO- A/T DISCONNECT ON T/O ROLL WITH ABORT AT APPROXIMATELY 60 KTS.   MEL APPLIED. FOLLOW UP: TMC FAILED DURING RTS TEST. R/R TMC. BOTH A/T DISCONNECT SWITCHES REPLACED PER MCC REQUEST.(4993858)
